Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FriendlyGuy11

Help! Accutane Caused My Penis to Dry Out.

Recommended Posts

Let me start out by saying that I was only on Accutane for a period of one month. My penis is really dry and it has been this way for months. Usually when I urinate, it burns, and afterwards the urine dries out the skin on the part of the penis it has touched. When I take a shower, no matter the temperature of the water, my penis gets red and becomes really dry. Also, when I masturbate it becomes really tender & red and sometimes part of the skin will come off. I have noticed that the urethra is always tender. I have tried using moisturizers and emu oil, but it just causes the skin to get dry and start to flake & peel. I don't know what to do, and my urologist thinks everything is normal. Should i stop masturbating and stop taking showers to avoild liquid touching the skin? What can I do to get rid of this? Your help is really appreciated! Thanks!

Share this post


Link to post
Share on other sites

i had this problem on accutane and still have it, im 3 weeks post accutane. The thing that works best for me is vasaline, especially if your uncircumcised because the vasaline can stay under the foreskin. If you keep applying it then it gives you more resistance to showering and masturbating. Try not to masturbate if you can because it stop the penis repairing as fast, good luck with it.

Share this post


Link to post
Share on other sites
i had this problem on accutane and still have it, im 3 weeks post accutane. The thing that works best for me is vasaline, especially if your uncircumcised because the vasaline can stay under the foreskin. If you keep applying it then it gives you more resistance to showering and masturbating. Try not to masturbate if you can because it stop the penis repairing as fast, good luck with it.

Thank you for your advice! Do you think it will eventually go away if I completely lay off of the masturbating?

Share this post


Link to post
Share on other sites
i had this problem on accutane and still have it, im 3 weeks post accutane. The thing that works best for me is vasaline, especially if your uncircumcised because the vasaline can stay under the foreskin. If you keep applying it then it gives you more resistance to showering and masturbating. Try not to masturbate if you can because it stop the penis repairing as fast, good luck with it.

Thank you for your advice! Do you think it will eventually go away if I completely lay off of the masturbating?

Using vaseline is definitely a good idea. But every individual react to skin products differently, it can be negatively or positively. And if you apply, those ingredients are going to absorbed into your penis. Maybe a few years down the road, your penis can become a vaseline factory. :wub: I think the best is that you try to shower with just water first, without using any harsh soap or cleanser and see if it becomes better. If the condition remains unchanged, then you consider applying lotion or cream.

There are some people with high sex drive find it very hard to refrain themselves from masturbating. If you really cannot refrain yourself from masturbating, try use a lubricant and wash it off with water when you are done with it. :drool:

Hope it helps!

Share this post


Link to post
Share on other sites

How about instead of avoiding masturbating, liquid touching it and slathering vaseline all over yourself, you should get off of accutane. Clearly it is not boding well with your body's chemistry. Your penis should not be peeling. I don't have a penis but to me, that doesn't seem healthy.

Share this post


Link to post
Share on other sites
How about instead of avoiding masturbating, liquid touching it and slathering vaseline all over yourself, you should get off of accutane. Clearly it is not boding well with your body's chemistry. Your penis should not be peeling. I don't have a penis but to me, that doesn't seem healthy.

Well it happened to me and I assumed it was in line with the rest of my body being dry as hell. To the original poster try body moisturizer, it worked for me.

Share this post


Link to post
Share on other sites

Vasoline and salt. I have been off Accutane over a year and still have been having problems but recently did Vasolene and salt and it worked. That should help you feel like a new man. Good luck.

Let me start out by saying that I was only on Accutane for a period of one month. My penis is really dry and it has been this way for months. Usually when I urinate, it burns, and afterwards the urine dries out the skin on the part of the penis it has touched. When I take a shower, no matter the temperature of the water, my penis gets red and becomes really dry. Also, when I masturbate it becomes really tender & red and sometimes part of the skin will come off. I have noticed that the urethra is always tender. I have tried using moisturizers and emu oil, but it just causes the skin to get dry and start to flake & peel. I don't know what to do, and my urologist thinks everything is normal. Should i stop masturbating and stop taking showers to avoild liquid touching the skin? What can I do to get rid of this? Your help is really appreciated! Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×